# SDR SWAA2024042565769

- Difficulty date: March 19, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SERVICE DOOR CUT OUT DOORWAY LINNING NUT ON ASSIST HANDLE AT AFT GALLEY AREA (2 EA) 2024-217335<[01] REPLACED SERVICE DOOR CUT OUT DOORWAY LINNING NUT ON ASSIST HANDLE AT AFT GALLEY AREA (2 EA) IAW AMM 25-21-25-420-801 ITEM 3.B.(5);[02] C REPLACED SERVICE DOOR CUT OUT DOORWAY LINNING NUT ON ASSIST HANDLE AT AFT GALLEY AREA (2 EA) IAW AMM 25-21-25-420-801 ITEM 3.B.(5). CERTIFIED
